# SDR UIEA2021100802205

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: MXP147
- Part serial: S3357
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, S
- Precautionary procedure: K, O

## Discrepancy

CAPTS O2 MASK MIC INOP( SWAPPED CAPTS AND FIRST OFFICERS O2 BOX ASSY. CAPTS PNO MXP147 SNO 3875. FIRSTS OBS PNO MXP147 SNO 53357. OPS CHK NORMAL. REF AMM 35-11-51. TRANSFERRED TO MDDR 154761.  /  ONT MX-16OCT, LP 1371987: REMOVED AND REPLACED OBS OXY MASK BOX & O2 LINE(OXYGEN SUPPLY) IAW AMM 35-11-51. FOUND #2 PIN NOT SECURED, RESECURED PIN 2 IAW SWPM 20-60 & WDM 23-71-11. OPS CHECK GOOD. THIS CLEARS MDDR 154761. MCC NOTIFIED. JT 0852Z. )
